# SDR EIA2006139

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 R MED EXTERIOR SKIN LOWER CENTER AREA FOUND 2 DENTS.  BOTH DENTS REPLACES IAW SRM 52-00-03 FIG 3 2024-T3 0.07 REPAIR DOUBLERS USED.  PERMANENT REPAIR CAT A.
